Supersymmetric solutions to topologically massive gravity and black holes in three dimensions

Dereli T., Sarioglu O.

PHYSICAL REVIEW D, vol.64, no.2, 2001 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 64 Issue: 2
  • Publication Date: 2001
  • Doi Number: 10.1103/physrevd.64.027501
  • Journal Name: PHYSICAL REVIEW D
  • Journal Indexes: Science Citation Index Expanded, Scopus


We obtain a general class of exact solutions to topologically massive gravity with or without a negative cosmological constant. In the first case, we show that the solution is supersymmetric and asymptotically approaches the extremal BTZ black hole solution, while in the latter case it goes to flat space-time.